# SDR R61A200060021

- Difficulty date: October 18, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000041
- Aircraft time: 5,697 hours, 3,850 cycles
- Engine: Ge CF348E5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: K0032
- Condition: Cracked
- Location: Hyd System
- Part time: 5,542 hours, 3,805 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 2 SYSTEM HYDRAULIC SYSTEM QUANTITY AND PRESSURE WENT TO ZERO. CREW DECLARED AN EMERGENCY DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE REPORTS NR 2 ENGINE HYDRAULIC PUMP IS LEAKING. REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP OPERATIONAL CHECK WAS GOOD AND RETURNED A/C TO SERVICE.
